The Michigan Mathematical Journal

On extreme doubly stochastic measures.

James R. Brown and Ray C. Shiflett

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 3 (1970), 249-254.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000472

Digital Object Identifier
doi:10.1307/mmj/1029000472

Mathematical Reviews number (MathSciNet)
MR0265542

Zentralblatt MATH identifier
0212.40003

Subjects
Primary: 28.13
Secondary: 46.00

Citation

Brown, James R.; Shiflett, Ray C. On extreme doubly stochastic measures. Michigan Math. J. 17 (1970), no. 3, 249--254. doi:10.1307/mmj/1029000472. https://projecteuclid.org/euclid.mmj/1029000472


Export citation